Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Local rings of finite simplicial dimension


Author: Luchezar L. Avramov
Journal: Bull. Amer. Math. Soc. 10 (1984), 289-291
MSC (1980): Primary 13H10, 18H20; Secondary 13D10
DOI: https://doi.org/10.1090/S0273-0979-1984-15250-9
MathSciNet review: 733698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Michel André, Méthode simpliciale en algèbre homologique et algèbre commutative, Lecture Notes in Mathematics, Vol. 32, Springer-Verlag, Berlin-New York, 1967 (French). MR 0214644
  • 2. Luchezar L. Avramov, Local algebra and rational homotopy, Algebraic homotopy and local algebra (Luminy, 1982) Astérisque, vol. 113, Soc. Math. France, Paris, 1984, pp. 15–43. MR 749041
  • 3. L. L. Avramov, Homotopy Lie algebras for commutative rings and DG algebras (to appear).
  • 4. Luchezar L. Avramov and Stephen Halperin, On the structure of the homotopy Lie algebra of a local ring, Algebraic homotopy and local algebra (Luminy, 1982) Astérisque, vol. 113, Soc. Math. France, Paris, 1984, pp. 153–155. MR 749050
  • 5. I. K. Babenko, Analytic properties of Poincaré series of a loop space, Mat. Zametki 27 (1980), no. 5, 751–765, 830 (Russian). MR 578259
  • 6. Séminaire Henri Cartan de l’Ecole Normale Supérieure, 1949/1950. Espaces fibrés et homotopie, Secrétariat mathématique, 11 rue Pierre Curie, Paris, 1956 (French). 18 exposés par Blanchard, A.; Borel, A.; Cartan, H.; Serre, J. P.; and Wen Tsün, Wu; 2ème éd. MR 0081477
  • 7. Albrecht Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. (2) 68 (1958), 54–80. MR 0097057, https://doi.org/10.2307/1970043
  • 8. Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239–281 (German). MR 0097062, https://doi.org/10.2307/1970005
  • 9. Y. Félix and J.-C. Thomas, The radius of convergence of Poincaré series of loop spaces, Invent. Math. 68 (1982), no. 2, 257–274. MR 666163, https://doi.org/10.1007/BF01394059
  • 10. T. H. Gulliksen, A homological characterization of local complete intersections, Compositio Math. 23 (1971), 251–255. MR 0301008
  • 11. Daniel Quillen, On the (co-) homology of commutative rings, Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol. XVII, New York, 1968) Amer. Math. Soc., Providence, R.I., 1970, pp. 65–87. MR 0257068
  • 12. Jean-Pierre Serre, Cohomologie modulo 2 des complexes d’Eilenberg-MacLane, Comment. Math. Helv. 27 (1953), 198–232 (French). MR 0060234, https://doi.org/10.1007/BF02564562

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 13H10, 18H20, 13D10

Retrieve articles in all journals with MSC (1980): 13H10, 18H20, 13D10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15250-9